# SDR BAQA094262

- Difficulty date: April 28, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 7,191 hours
- System (JASC): 2435 · Starter-Generator
- Part: Spline
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 23032022
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLINE WORN BEYOND LIMITS. REPLACED WITH SERVICEABLE UNIT, 05/20/2004
